# SDR SWAA2014012924673

- Difficulty date: December 14, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 400+2.7 STRINGER 5L.  REPAIRED STRINGER IAW EO & EA.
